# SDR UHLA201604110213

- Difficulty date: April 11, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 17,204 hours, 12,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17086101001
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SHEAR PLATE FRAME 86 +10.748.  R & R SHEAR PLATE.
